# SDR FDEA201905071011

- Difficulty date: May 7, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 58,429 hours, 27,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612519200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR11-FR15A Y953 FLOOR SUPPORT CORRODED REPLACED THE HEAVILY CORRODED FLOOR SUPPORT ON MAIN DECK FR11-FR15A Y953 PER SRM 51-40-21 . MAJOR REPAIR IAW GMM6-2-100.
